A note on a fixed point theorem

Santosh Kumar

Abstract


In this paper we gave a simple extension of a fixed point theorem for non-expansive maps. We derives several known results e.g. [3,4,6] as corollaries.


Full Text: PDF

How to Cite this Article:

Santosh Kumar, A note on a fixed point theorem, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 439-442

Copyright © 2013 Santosh Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.